# SDR SWAA2024091016745

- Difficulty date: July 25, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUCKED EXTERNAL HANDLE ON CLOSED POSITION GALLEY SERVICE DOOR AT FWD GALLEY AREA 2024-455303<[01] PERFORMED LUBRICATION ON EXTERNAL HANDLE GALLEY SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 12-25-13-640-802.;[02] TASK CARD COMPLETE.
